# SDR SWAA2013062617625

- Difficulty date: May 30, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 51,580 hours, 40,964 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON I/B CENTER HINGE FITTING I/B SUPPORT ANGLE CRACKED.  R&R ANGLE IAW SRM.
